# SDR CALA2025022402437

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 70,304 hours, 24,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PURSER ADVISED 1R DOOR SLIDE SHOWING WHEN DOOR ARMED DEBRIEFED FA, FOUND GIRT MATERIAL MAKING GIRT BAR REMOVAL DIFFICULT. RESECURED GIRT BAR, OPS CHK OK. REF AMM 25-66-01.
